MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT SLEEVE 12X100 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Model Number 2CB12LT
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a nephrectomy procedures, the trocar sleeve is disassembled.There was no patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.Unknown, assumed 1st day of month that the event took place.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: please provide more details about statement ¿please inspect the input to rule out any broken and/or missing parts¿ did any piece or pieces were separated from the device? if yes, did a piece or pieces fall into the patient? if yes, were they retrieved? if yes, are they being returned with the device? if not, were they disposed of? if other, please specify.
 
Additional Manufacturer Narrative
(b)(4) date sent: 6/17/2022 investigation summary the product was returned to ethicon endo-surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that 2cb12lt device was returned inside its package opened and with the universal seal unlatched from the sleeve.In an attempt to replicate the reported incident, the packaging was opened and the device was functionally tested to detect any issues.Upon evaluation of the device, the universal seal latch onto the sleeve assembly.As part of ethicon¿s quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.

Brand Name
OPT SLEEVE 12X100 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
MDR Report Key14364325
Report Number3005075853-2022-03079
Device Sequence Number14491906
Product Code GCJ
UDI-Device Identifier10705036014263
UDI-Public10705036014263
Combination Product (Y/N)N
PMA/510(K) Number
K122512
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model Number2CB12LT
Device Catalogue Number2CB12LT
Device Lot Number644A35
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date05/11/2022
Supplement Report FDA Received Date06/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown